MENU

You are here

Publications

Export 16 results:
Filters: Author is Giovanni Vidossich  [Clear All Filters]
1996
Vidossich G. Solving Honig generic problem about Volterra integral equations. Bull. Polish Acad. Sci. Math. 44 (1996), no. 4, 495--498 [Internet]. 1996 . Available from: http://hdl.handle.net/1963/941
1989
Vidossich G. On the continuous dependence of solutions of boundary value problems for ordinary differential equations. J. Differential Equations 82 (1989), no. 1, 1--14 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/633
Vidossich G. On the continuous dependence of solutions of boundary value problems for ordinary differential equations (Revised version). J. Differential Equations 82 (1989), no. 1, 1-14 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/666
Vidossich G. Hyperbolic equations as ordinary differential equations in Banach spaces. [Internet]. 1989 . Available from: http://hdl.handle.net/1963/773
Vidossich G. On the solvability of boundary value problems for higher order ordinary differential equations. Nonlinear Anal. 13 (1989), no. 10, 1171-179 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/631
Vidossich G. On the solvability of boundary value problems for higher order ordinary differential equations. Nonlinear Anal. 13 (1989), no. 10, 1171 - 1179. [Internet]. 1989 . Available from: http://hdl.handle.net/1963/605
Vidossich G. On the solvability of boundary value problems for higher order ordinary differential equations (Revised version). Nonlinear Anal. 13 (1989), no. 10, 1171-1179 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/662
1985
Vidossich G. The two-point boundary value problem from the Cauchy problem. J. Differential Equations 60 (1985), no. 1, 1--20 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/332

Sign in